# SDR FDEA201406031293

- Difficulty date: June 3, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 63,169 hours, 21,629 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 86050856
- Condition: Failed
- Location: Left
- Part time: 196 hours, 125 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF ROLL CAPTAIN`S SPEED TAPE, ALTIMETER & VVSI STARTED TO FLASH INTERMITTENTLY, THEN FASTER, THEN FAILED.  PERFORMED LOW SPEED REJECT.  R & R LT ADC IAW 34-12-01-4.  ACCOMPLISHED OPERATIONAL TEST IAW 34-12-00-5 & ACCOMPLISHED TEST 30 IAW AMM 22-00-00, NO DEFECTS  NOTED.  ACFT REMAINS CAT III & RVSM IAW GMM 6-5-495.
